Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Low BP, DVT on ARV's
Feb 13, 2010

am 32yrs on ARV's for 4ys(combivir & nvp) now, cd4 480 vl undetectable, normal FBC & biochemical results. I was recently admitted for deep venous thrombosis(17/12/09) & my BP is usually around 96/55. I am worried, was this caused by meds or what? Should i worry about my low BP? My menstruation is not flowing, its clotty, jelly like and only comes out when i urinate is this because of meds? Will i ever fall preg? I also experience something like headache but it is not , my head is just heavy sometimes can't explain the feeling! All these frustrates me, will i be healthy again living with the virus.am from SA, THANKS

Response from Dr. Young

Hello and thanks for your post from South Africa.

Sorry to hear about your deep venous thrombosis (DVT). DVT is not thought to be associated with HIV medications, but with conditions that result in low blood flow (compression, immobility) and certain medications (oral contraceptives).

There's no reason to think that you couldn't become pregnant in the future; clearly HIV infection itself doesn't prevent pregnancy; that's part of the reason why each year, a large number of babies are born HIV positive. Fortunately, women who receive HIV medications and achieve undetectable HIV viral loads are very, very unlikely to transmit HIV to their children.

I hope this helps, BY



Previous
Snacking after taking Atripla
Next
where to buy Tetrasilver tetroxide

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement